Ask an Eye M.D.Question Topics
Ask an Eye M.D. Answer Archive
Please read our important medical disclaimer.
Will ptosis brought on by Combigan resolve when its use is discontinued?
Yes. Combigan has a neurally active agent with a primary effect of lowering the internal eye pressure but rarely enough gets into the lid to interfere with its action and cause a little droop. It can also be due to irritative reaction of the eye lining, causing a protective droop to cover up the irritated part. When you stop the drop, your lid should recover although there are corrective measures possible if persistent.
Answered by: Richard Bensinger, MD
Categories: General Eye Health
Have a question that hasn't been answered yet? Ask it!
Answered: Nov 29, 2012
Search for Questions & Answers
Meet Our Experts
- Your questions are answered by more than two dozen members of the American Academy of Ophthalmology who volunteer their time with EyeSmart.